03 Sep Ozempic And Nausea: What’s The Connection?
Ozempic is one of the newest and most exciting diabetes and weight loss drugs on the market. Since its introduction, Ozempic has continually delivered promising results for all who take it. However, despite all the benefits of Ozempic, it is not without its side effects, which include stomach aches, vomiting, and nausea. In most cases, nausea is one of the more severe side effects that Ozempic users experience.
The goal of this article is to explain why Ozempic can cause nausea and things you can do to limit it. We will include helpful tips and tricks for nausea management, how Ozempic works, and help you better understand how it affects your body.
It does this by helping your pancreas produce insulin, which then lowers your blood sugar. Because the main ingredient in Ozempic is Semaglutide, it was recently discovered that Ozempic is effective at helping people lose weight.
As it stimulates the creation and release of insulin, the GLP-1 in Ozempic also makes it so that food stays in your stomach longer. While this is happening, GLP-1 also stimulates certain receptors in the brain that make you feel more full than you actually are. In so doing, Ozempic curbs your appetite so that you don’t eat as much.
How Ozempic Might Affect Nausea
According to clinical trials that were conducted on people taking Ozempic, nausea was the most common side effect. Although it isn’t entirely clear why Ozempic causes nausea, the most likely reason has to do with how Ozempic slows down the process of food exiting your stomach.
Because food stays in your stomach longer, it stretches the nerve fibers therein and creates excess pressure. This, in turn, can lead to nausea, as well as stomach pain, constipation, gassiness, vomiting, and diarrhea, which are the next most common symptoms of Ozempic. Ultimately, however, more research is needed to confirm why exactly Ozempic might affect nausea.
Managing Nausea with Ozempic
Luckily, there are several ways to find Ozempic nausea relief.
- Rather than taking the highest dose of Ozempic right away, it’s better to start with the smallest possible dose. If you’ve been using Ozempic for a while and then develop nausea, reduce your dosage amount.
- Gradually increase your Ozempic dosage, and wait as long as possible to take the maximum dosage of 2 mg/week.
- Eat healthy foods while taking Ozempic, rather than foods that could cause nausea. These include fatty, acidic, fried, processed, and greasy foods.
- Take prescription or over-the-counter medications to reduce nausea, such as Pepto Bismal or Zofran.
- Try home remedies for Ozempic nausea management, such as ginger or 7-UP.
As with any medication, it’s important to fully understand the list of Ozempic benefits and side effects before taking this medication. It’s also important to understand how Ozempic works and why it might cause nausea. Once you understand how it affects your body, you can better know how to manage your nausea by using the tips and tricks in this article.
Get In-Home Semaglutide, A Medical Weight Loss Treatment
Unlike many other weight loss medications, our treatment includes Semaglutide (the same ingredient in Wegovy & Ozempic) and can be used for long-term weight management.
Semaglutide prescriptions are most effective as part of a comprehensive weight loss program that may include exercise, behavioral changes, calorie restriction, and diet changes as determined by a physician.
Schedule an appointment, and we will guide you through the process, prescribe medication if you are eligible, and ship treatments directly to your home.ORDER NOW